DOI QR코드

DOI QR Code

ON STABILITY OF THE FUNCTIONAL EQUATIONS HAVING RELATION WITH A MULTIPLICATIVE DERIVATION

Lee, Eun-Hwi;Chang, Ick-Soon;Jung, Yong-Soo

  • Published : 2007.02.28

Abstract

In this paper we study the Hyers-Ulam-Rassias stability of the functional equations related to a multiplicative derivation.

Keywords

Hyers-Ulam-Rassias stability;multiplicative (Jordan) derivation

References

  1. R. Badora, Report of Meeting: The Thirty-fourth International Symposium on Functional Equations, June 10 to 19, 1996, Wista-Jawornik, Poland, Aequationes Math. 53 (1997), no. 1-2, 162-205 https://doi.org/10.1007/BF02215972
  2. C. Borelli, On Hyers-Ulam stability for a class of functional equations, Aequationes Math. 54 (1997), no. 1-2, 74-86 https://doi.org/10.1007/BF02755447
  3. I.-S. Chang and Y.-S. Jung, Stability of a functional equation deriving from cubic and quadratic functions, J. Math. Anal. Appl. 283 (2003), no. 2, 491-500 https://doi.org/10.1016/S0022-247X(03)00276-2
  4. S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64 https://doi.org/10.1007/BF02941618
  5. Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431-434 https://doi.org/10.1155/S016117129100056X
  6. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436 https://doi.org/10.1006/jmaa.1994.1211
  7. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941). 222-224
  8. D. H. Hyers, G. Isac, and Th. M. Rassias, On the asymptoticity aspect of Hyers-Ulam stability of mappings, Proc. Amer. Math. Soc. 126 (1998), no. 2, 425-430 https://doi.org/10.1090/S0002-9939-98-04060-X
  9. D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125-153 https://doi.org/10.1007/BF01830975
  10. K.-W. Jun and Y.-H. Lee, On the Hyers-Ulam-Rassias stability of a pexiderized quadratic inequality, Math. Inequal. Appl. 4 (2001), no. 1, 93-118
  11. S.-M. Jung, On the Hyers-Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl. 222 (1998), no. 1, 126-137 https://doi.org/10.1006/jmaa.1998.5916
  12. H.-M. Kim and I.-S. Chang, Stability of the functional equations related to a multiplicative derivation, J. Appl. &. Computing (series A) 11 (2003), 413-421
  13. Zs. Pales, Remark 27, In 'Report on the 34th ISFE, Aequationes Math' 53 (1997), 200-201
  14. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300 https://doi.org/10.1090/S0002-9939-1978-0507327-1
  15. Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284 https://doi.org/10.1006/jmaa.2000.7046
  16. Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23-130 https://doi.org/10.1023/A:1006499223572
  17. Th. M. Rassias, Functional equations and Inequalities, Mathematics and its Applications, 518. Kluwer Academic Publishers, Dordrecht, 2000
  18. Th. M. Rassias and J. Tabor, Stability of mapping of Hyers-Ulam Type, Hadronic Press Collection of Original Articles. Hadronic Press, Inc., Palm Harbor, FL, 1994
  19. Th. M. Rassias and J. Tabor, What is left of Hyers-Ulam stability?, J. Natur. Geom. 1 (1992), no. 2, 65-69
  20. P. .Semrl, The functional equation of multiplicative derivation is superstable on standard operator algebras, Integral Equations Operator Theory 18 (1994), no. 1, 118-122 https://doi.org/10.1007/BF01225216
  21. J. Tabor, Remark 20, In `Report on the 34th ISFE, Aequationes Math. 53 (1997), 194-196
  22. S. M. Ulam, Problems in Modern Mathematics, Science Editions John Wiley & Sons, Inc., New York 1964
  23. I.-S. Chang, E.-H. Lee, and H.-M. Kim, On Hyers-Ulam-Rassias stability of a quadratic functional equation, Math. Inequal. Appl. 6 (2003), no. 1, 87-95
  24. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional equation in Several Variables, Progress in Nonlinear Differential Equations and their Applications, 34. Birkhauser Boston, Inc., Boston, MA, 1998
  25. Y.-S. Jung and K.-H. Park, On the stability of the functional equation f(x + y + xy) =f(x) + f(y) + xf(y) + yf(x), J. Math. Anal. Appl. 274 (2002), no. 2, 659-666 https://doi.org/10.1016/S0022-247X(02)00328-1
  26. Th. M. Rassias and P. .Semrl, On the behavior of mappings which do not satisfy HyersUlam stability, Proc. Amer. Math. Soc. 114 (1992), no. 4, 989-993 https://doi.org/10.1090/S0002-9939-1992-1059634-1

Cited by

  1. Nearly Quadratic n-Derivations on Non-Archimedean Banach Algebras vol.2012, 2012, https://doi.org/10.1155/2012/961642
  2. APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS vol.47, pp.1, 2010, https://doi.org/10.4134/BKMS.2010.47.1.195
  3. CHARACTERIZATIONS OF REAL HYPERSURFACES OF TYPE A IN A COMPLEX SPACE FORM vol.47, pp.1, 2010, https://doi.org/10.4134/BKMS.2010.47.1.001